Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Having severe itching after bathing, diagnosed as eczema. Taking allergra. Will histaglobin injections help?

I am 70 yrs old male, and suffering from Itching on the main body after morning bath for the last 3 months. My Doctor has diagnosed it as eczema. He has already administered me with Allegra 180 mg and XYZ Al Tablets for the last 5 weeks. Now he is suggesting Histaglobin Injections . Is it OK OR some other medication can be tried ?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for choosing H.C.M.F.
You are getting itching of the body only after the bath, so you must be allergic to the things you are using to take bath. like soap, shampoo, any thing to add to water while taking bath.
Eczema should always be with continuous itching, and more in some occassions like taking bath etc. It should contain dark coloured patches.
I advise you to avoid the soap and shampoo you are using so far and change to some other brand. avoid using seafoods like fish, prawns, and crabs etc.
I advise you to consult a dermatologist for diagnosis and treatment.
Wishing for a quick recovery.
Best regards.
Answered: Tue, 2 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor